Shop Japan. We ship worldwide, bringing Japan directly to you.

-Clear & repair l-carbocisteine ambroxol hydrochloride of clear respiratory tract mucous membranes and respiratory tract mucosa repair ingredients the airway mucosa barrier to care W W prescription. -It is easy to take citrus flavor.

Taisho drug pabron S gold W tablets 42 [pabron cold / comprehensive cold medications / pills]

Buy it and earn 16 points! About Points
$ 14.64 (¥ 1,648)
Actual price may vary according to exchange rates.
Payment will be charged in yen

Sold Out

Product Information

Links to issues in pharmaceutical sales
Risk classification 2. pharmaceuticals
Expiration date of pharmaceuticals The feed until the expiration date is more than a year.
Ads responsibility Planarian Inc. nadeko flat tail pharmacy
 Pharmacy opening permit no. 12A 00096 No.
Product description
Pabron S gold W tablets 42 tablets is a cold drug ambroxol hydrochloride and l-carbocisteine, including six types of active ingredients and formulations and a sore throat, cough, show the effect on the symptoms of a cold decongestant, such as 11. Can be taken from the 8-year-old, also suitable for family medicine. Pharmaceutical products.
Precautions on use
-Don't do it
(Do not obey the current symptoms get worse or a side effect and accident prone)
1. the following persons do not take
(1) those who have allergy symptoms caused by the product or product component.
(2) people who have asthma caused by taking a drug or other cold medicines, analgesic, antipyretic.
2. do not use for any of the following medicines while taking this medicine
Medicines containing with other cold medicines, analgesic, antipyretic, sedative, expectorant cough medicine, antihistamines etc (nasal-oral, motion sickness medication, allergy medication, etc.).
3. do the operation of vehicles or machinery after taking
(May appear drowsy, etc.)
4. If you take this medicine does not use this adult product during breast feeding people who should avoid breastfeeding
5. Please do not drinking before and after
6. Please do not long-term application

-Ask
1. the next person ago taking doctor, pharmacist or registered sellers should consult
(1) people who have received medical or dental treatment.
(2) pregnant women who are pregnant or suspect.
(3) those who have caused the allergic reactions due to drugs.
(4) one of the following symptoms.
High fever, difficulty in urination
(5) who next diagnostic.
Heart disease, liver disease, kidney disease, stomach and duodenal ulcers, glaucoma
2. may be side effects after taking the following symptoms occur if you stop taking immediately and, have this manual, consult your doctor, pharmacist or registered sellers.
Relationship between parts Symptoms
Skin Rash, redness, or itching
Gastroenterology Nausea, vomiting, loss of appetite, stomach discomfort, stomach pain, abdominal pain, stomach, abdominal bloating, heartburn and diarrhea
Central nervous system Dizziness, tingling sensation
Urology Difficulty urinating
Other Excessive body temperature drops, swelling
Can happen in rare cases severe symptoms below. In that case immediately and seek medical treatment.
The name of the symptoms Symptoms
Shock (anaphylaxis) After taking now, skin itching, urticaria, voice hoarse, so opacities of the sneezing, itchy throat, trouble breathing, palpitations, awareness, etc..
Skin mucous membranes eye syndrome (Stevens-Johnson Syndrome) and Toxic Epidermal Necrolysis melting and eruption of exanthematous Pustulosis Widespread rash of high fever, eye redness, mucus, and lip sores, sore throat, skin, redness, or sustained out little mumble (base) on the reddened skin, heavy body, have no appetite, rapid deterioration.
Liver dysfunction Occurrence of fever, itching, rash, jaundice (yellow skin or conjunctiva), dark urine, General tiredness, loss of appetite, etc.
Renal failure Reduction of fever, rashes, urine, and body swelling, General tiredness, arthralgia (pain in their joints), diarrhea, etc. show up.
Between the Interstitial pneumonia Shortness of breath to stairs and a little to them, and observed, suffocated by a dry cough and fever, they appear suddenly or persist.
Asthma Appears, stifling sounds and I breathe, when you breathe.
Aplastic anemia Blue looks blue bruising, nosebleeds, gum bleeding, fever, skin and mucous membranes, fatigue, palpitations, shortness of breath, feeling worsens very much. and you, urine, etc..
Agranulocytosis It appears sudden high fever, I have a chill, sore throat, etc.
3. If there appears the following symptoms after taking the duration of these symptoms or increased, and stop taking, have this manual, consult your doctor, pharmacist or registered sellers
Constipation, mouth, thirst, sleepiness
If symptoms are well take 4.5 - 6 times if not to stop taking, have this manual, consult your doctor, pharmacist or registered sellers.
Efficacy and effects
Symptoms of a cold (sore throat, cough, decongestant, nasal congestion, sneezing, phlegm, headache, fever, chills, joint pain and muscle pain) of relaxation
Dosage and administration
Take the dosage below with water or lukewarm water.
After a meal, as much as possible taking in less than 30 minutes
Age Once the amount. Number of doses
15 years old or more 2 tablets 1, three times.
8-14 yrs 1 Tablet
Less than 8 years old It does not take

(Note)
(1) adhere to the prescribed dosage and administration.
(2), to take the children if we take under the guidance and supervision of their parents or guardians.
(3) it should not return bottles pills touched with wet hands, etc.. (You may change the quality and cause discoloration, etc.)

-When you take the first
(1) remove the bottle mouth seal and discard.
(2) remove the stuffing and discard. (This stuff is to prevent corruption of the tablets during shipment. May be the cause of contamination and move to this bottle)
Ingredients and quantity
In the 2 tablets
Ambroxol hydrochloride: in the throat that causes the cough... 15 mg whole nagging phlegm will help.
L-carbocisteine: 250 mg... close the airway mucus / mucous membranes healthy.
Dihydrocodeinrin acid salts: working at the Center 8 mg... cough, cough helps relieve.
Acetaminophen: 300 mg... such as fever, headache, sore throat, fever and pain relieve.
Chlorpheniramine acid salt:2.5mg: suppresses the symptoms of sneezing, decongestant and nasal congestion.
Riboflavin (vitamin B2): vitamins 4 mg... cold when worn and easy to drink.
Additives: cellulose, silica, phosphate hydrogen Ca, sodium carboxymethyl, hydroxypropyl cellulose, hydrogenated oils, magnesium stearate

(Note)
By taking this drug, urine becomes yellow, but this is due to the vitamin B2 of this, don't worry.
Storage and handling precautions
(1) keep in a cool place in a dry out of direct sunlight.
(2) keep out of children's reach.
(3) do not swap the other containers. (May change the quality or cause of misuse)
(4) do not use products beyond the expiration date. In addition, in, take the 6 months after opening. (For better performance)
For inquiries:
Contact us about this product, thank you to the store of purchase or below.
Contact: Taisho Pharmaceutical Co., Ltd. customer 119-room
Phone: 03-3985-1800
Hours: 8:30 – 26: 00 (Saturdays, Sundays and holidays excluded)

Taisho Pharmaceutical Co., Ltd.
Tokyo, Toshima-Ku, Takada 3-Chome 24-1,

Recently Viewed Products

See All >
×

Not available for Overseas shipping

This product cannot be shipped to Us United States from the store.

Please contact the store for further information.

×

Delivery Rates : EMS (International Express Mail Service)

Ship to
Shipping Option
Note: Exchange rates are for reference only.
Back to Top